# SDR MDR02034

- Difficulty date: October 23, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6003501252
- Condition: Cracked
- Location: Fuselage
- Part time: 6,202 hours, 5,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION, FOUND OBLIQUE ANGLE CRACKED 1.25 INCHES BETWEEN FS621 TO 630 RBL 36.20 + 8.5 WL 97.50.
